ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
15-286 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930); Inflammation (1932); Tissue Irritation (4912)
| Date of Event |
05/23/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of inflammation, unspecified infection, purulent discharge and tissue irritation are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: inflammation, unspecified infection, purulent discharge and tissue irritation.
Event or Problem Description
Patient reported "low grade fever", "rippling, indentation", "yellowish green puss" and "redness, swollen and fussy".This record is for the right side.Device remains implanted.